# SDR A6WA200540269

- Difficulty date: July 26, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 13,573 hours, 11,501 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 484,Lbl 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 484, LBL27, ANGLE IS CRACKED APPROX 1.25 INCH L THRU THICKNESS OF MATERIAL AT UPPER END OF RADIUS.  REMOVED CRACKED ANGLE, FABED NEW ANGLE FROM ANGLE TO SMPLE AND INSTALLED IAW SRM.  (K)
